Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 842614, 5 pages
Research Article

Modeling Computer Virus and Its Dynamics

1College of Mathematical and Computer Science, Yangtze Normal University, Chongqing 400084, China
2College of Computer Science, Chongqing University, Chongqing 400030, China
3School of Computer Science, Chongqing University of Education, Chongqing 400067, China
4College of Software and Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 27 March 2013; Accepted 9 June 2013

Academic Editor: Tingwen Huang

Copyright © 2013 Mei Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mei Peng, Xing He, Junjian Huang, and Tao Dong, “Modeling Computer Virus and Its Dynamics,” Mathematical Problems in Engineering, vol. 2013, Article ID 842614, 5 pages, 2013. doi:10.1155/2013/842614